Share Email Print

Optical Engineering

Nonparaxial propagation of vectorial hollow Gaussian beams diffracted at an annular aperture
Author(s): Yuanjie Yang; Xiaofeng Li; Kailiang Duan
Format Member Price Non-Member Price
PDF $20.00 $25.00
cover GOOD NEWS! Your organization subscribes to the SPIE Digital Library. You may be able to download this paper for free. Check Access

Paper Abstract

Based on the vectorial Raleigh-Sommerfeld diffraction integral, an analytical propagation equation of vectorial nonparaxial hollow Gaussian beams (HGBs) through an annular aperture is derived. The corresponding closed-forms for a circular aperture, a circular black screen, and unapertured case are given as special cases of the general results. The typical numerical examples are given to illustrate our analytical results. It is shown that the f parameter plays an important role in determining the nonparaxiality of vectorial apertured HGBs.

Paper Details

Date Published: 1 July 2011
PDF: 7 pages
Opt. Eng. 50(7) 078001 doi: 10.1117/1.3595864
Published in: Optical Engineering Volume 50, Issue 7
Show Author Affiliations
Yuanjie Yang, Univ. of Electronic Science and Technology of China (China)
Xiaofeng Li, Univ. of Electronic Science and Technology of China (China)
Kailiang Duan, Xi'an Institute of Optics and Precision Mechanics (China)

© SPIE. Terms of Use
Back to Top